The Chern-Ricci flow

Valentino Tosatti, Ben Weinkove

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We give a survey on the Chern-Ricci flow, a parabolic flow of Hermitian metrics on complex manifolds. We emphasize open problems and new directions.

Original languageEnglish (US)
Pages (from-to)73-107
Number of pages35
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica E Applicazioni
Issue number1
StatePublished - 2022


  • Chern-Ricci flow
  • Hermitian metrics
  • geometric evolution equations

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'The Chern-Ricci flow'. Together they form a unique fingerprint.

Cite this